Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Pimple marks and burning patches around mouth. Used lookbrite cream. Quick remedy?

Hi, I had some pimple marks on my skin and I was suggest by a friend to use LOOKBRITE cream, after using it for like 2 weeks, the marks reduced. However, the area around my mouth started burning and now I am left with ugly dark patchs (at the edges of my mouth) it looks like its burnt and it was also burning a lot. I have stopped using the cream and now I am applying aloe vera on the burnt area. Can someone PLEASE advice me a quick remedy to over come the patches... Thanks a LOT...
Asked On : Fri, 5 Apr 2013
Answers:  2 Views:  1609
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

The components in the cream - as also the basic medium - could cause this
Exposure to sun might have worsened it.
There is no quick remedy for pigmentation problems - except masking!
See a dermatologist - a proper 'solution' needs proper assessment.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Fri, 26 Apr 2013
I find this answer helpful

 1 user finds this helpful

Dermatologist Dr. Geetika Paul's  Response
Seems like you developed an irritant reaction due to the cream,,this cream contains hydroquinone + Tretinoin + is a triple combination commonly used by dermatologists for treating hyperpigmentation,,,but one has to use this cream with caution..It has to be applied only at night...Moreover, it should not be rubbed over the skin ..and very small amount has to be applied...
What you have developed now is irritant dermatitis.first of all,,stop using the triple combination..I would advise you to use a mild steroid like mometasone cream over the affected area twice a day for 4-5 days....and use a sunscreen regularly before going out in the sun...
Once the reaction heals up , then you can start using a lightening agent like kojic acid with vitamin C twice a day till the pigmentation improves...

Hope it helps
Dr Geetika Paul
Answered: Sat, 13 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor